# SDR ASAA2012090392817

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 16,610 hours, 5,304 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WILL NOT ENGAGE.  ACFT GROUNDED.  PERFORMED A/T INFLT FAULTS - SHOWS A ASM2 RATE MONITOR FAULT.  PERFORMED FIM 22-31 TASK 805. A/T BITE PROCEDURES CURRENT STATUS AND A/T SERVO TEST GOOD NUMEROUS TIMES.  IAW FIM, INTERMITTENT FAULT.  NO HISTORY LAST 90 DAYS.
